Alert archive / Arizona / Flash Flood Warnings in 2013
Flash Flood Warning 300, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Sep 9, 2013, 3:58 PM MST for Mohave County, Arizona. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2013, 3:58 PM MST (22:58 UTC)
- Expired
- Sep 9, 2013, 6:00 PM MST
- In force
- 2 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 137 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 4:19 PM MST | FLASH FLOOD | 2 Ne Lake Havasu City, AZ | A SPOTTER REPORTED 10 TO 12 INCHES OF WATER FLOWING DOWN STREETS IN LAKE HAVASU CITY ACCOMPANIED BY ROCKS AND MUD. A STORM TOTAL SO FAR 0.49 INCH OF RAIN WAS MEASURED BY THIS SPOTTER. |
| Sep 9, 4:30 PM MST | FLASH FLOOD | 2 Ne Lake Havasu City, AZ | SPOTTER REPORTS MULTIPLE ROAD CLOSURES FROM FLOODING IN LAKE HAVASU CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 11.0 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 745 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- -47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
115
WGUS55 KVEF 092258
FFWVEF
AZC015-100100-
/O.NEW.KVEF.FF.W.0300.130909T2258Z-130910T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
358 PM MST MON SEP 9 2013
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
* UNTIL 600 PM MST.
* AT 352 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR DESERT HILLS JUST TO THE
NORTH OF LAKE HAVASU CITY. THE STORM WAS NEARLY STATIONARY AND HAD
PRODUCED OVER 1 INCH OF RAINFALL IN LESS THAN AN HOUR. 2 INCHES OF
RAINFALL OR MORE WILL BE LIKLEY FROM THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
DESERT HILLS...LAKE HAVASU AND STATE ROUTE 95 UP TO I-40
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 1 AND 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3445 11434 3445 11436 3449 11439 3453 11438
3460 11444 3461 11443 3466 11446 3467 11445
3473 11449 3485 11385 3445 11385 3436 11420
$$
JA2 follow-up statements
750
WGUS75 KVEF 100002
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
502 PM MST MON SEP 9 2013
AZC015-100100-
/O.CON.KVEF.FF.W.0300.000000T0000Z-130910T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
502 PM MST MON SEP 9 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM MST FOR
SOUTH CENTRAL MOHAVE COUNTY...
AT 452 PM MST...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
CAUSING MULTIPLE ROADS TO BE CLOSED AROUND THE LAKE HAVASU AREA. AN
AUTOMATED GAGE NEAR DESERT HILLS RECORD A TOTAL OF 1.81 INCHES OF
RAINFALL IN ABOUT ONE HOUR. THUNDERSTORMS HAVE SINCE DISSIPATED AND
ONLY LIGHT TO MODERATE SHOWERS REMAIN. THE FLASH FLOOD WARNING
REMAINS IN EFFECT WHILE FLOODING SLOWLY RECEDES FROM THE EARLIER
HEAVY RAINFALL.
LOCATIONS IMPACTED INCLUDE...
LAKE HAVASU CITY AND DESERT HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3449 11439 3453 11438 3460 11444 3461 11443
3466 11446 3467 11445 3473 11448 3485 11385
3446 11385 3445 11436
$$
JA103
WGUS75 KVEF 100056
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
556 PM MST MON SEP 9 2013
AZC015-100103-
/O.EXP.KVEF.FF.W.0300.000000T0000Z-130910T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
556 PM MST MON SEP 9 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 PM MST FOR SOUTH
CENTRAL MOHAVE COUNTY...
LIGHT TO MODERATE SHOWERS AROUND THE LAKE HAVASU AREA WERE
DISSIPATING AND MOVING OFF TO THE EAST AND THE FLOODING FROM EARLIER
HEAVY RAINFALL WILL CONTINUE TO RECEDE. THE FLASH FLOOD WARNING FOR
THE LAKE HAVASU AND DESERT HILLS AREA WILL BE ALLOWED TO EXPIRE ON
SCHEDULE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 2 AND 19.
LAT...LON 3449 11439 3453 11438 3460 11444 3461 11443
3466 11446 3467 11445 3473 11448 3485 11385
3446 11385 3445 11436
$$
JAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 3:23 PM MST, 35 minutes earlier.
Area forecast discussion, Sep 9, 3:23 PM MST, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 323 PM PDT MON SEP 9 2013 .SYNOPSIS...A SLOW MOVING AREA OF LOW PRESSURE COMBINED WITH RESIDUAL MOISTURE WILL HELP TO TRIGGER SHOWERS AND THUNDERSTORMS ACROSS THE AREA ESPECIALLY IN LINCOLN...CLARK...MOHAVE AND EASTERN SAN BERNARDINO COUNTIES. THE PRIMARY HAZARD WITH STORMS WILL BE HEAVY RAIN BRINGING THE POTENTIAL FOR FLASH FLOODING. DRIER AIR WILL START TO SPREAD EAST ACROSS THE AREA WEDNESDAY NIGHT INTO FRIDAY BRINGING AN END TO ANY SHOWER AND THUNDERSTORM ACTIVITY. TEMPERATURES ARE EXPECTED TO THEN RISE TO ABOVE NORMAL THIS WEEKEND. && .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT. MONSOON MADNESS CONTINUES THIS AFTERNOON BUT A BREAK AWAITS LATER THIS WEEK FOR EVERYONE. A MID/UPPER LEVEL LOW PRESENTLY LOCATED OVER SOUTHWESTERN MOHAVE COUNTY NEAR YUCCA CONTINUES TO BE THE CULPRIT DRIVING CONVECTION THIS AFTERNOON IN CAHOOTS WITH LINGERING MOISTURE AND INSTABILITY ACROSS THE EASTERN HALF OF OUR AREA. AS WAS THE CASE YESTERDAY EVENING, THE NORTHWEST FLANK OF THE LOW HAS BEEN SEEING THE MOST CONVECTION BLOSSOM AND THIS MAKES SENSE AS THE BEST MID-LEVEL CONVERGENCE IS SHOWN IN THE STREAMLINES OVER THIS AREA. STORM MOVEMENT TODAY HAS BEEN THE ONE FACTOR THAT MAKES IT TOUGH TO PINPOINT WHERE FLASH FLOODING WILL BE A BIGGER CONCERN AND AS A RESULT WE HAVE HELD OFF ON ANY FLASH FLOOD WATCHES FOR THIS EVENING AND WE WILL ADDRESS ANY FLASH FLOOD CONCERNS WITH THE APPROPRIATE SHORT-FUSED PRODUCTS. WHILE MOHAVE AND EASTERN SAN BERNARDINO COUNTIES AND TO A LESSER EXTENT SOUTHERN LINCOLN COUNTIES ARE THE MOST ACTIVE NOW, THERE IS THE POTENTIAL GIVEN THE NORTHEAST STEERING FLOW IN PLACE OVER CLARK COUNTY THAT ACTIVITY THAT DEVELOPS OVER SOUTHERN LINCOLN COUNTY, SOUTHWEST UTAH AND NORTHWEST ARIZONA COULD MIGRATE DOWN TO CLARK COUNTY THIS EVENING IN THE FORM OF EITHER SHOWERS AND THUNDERSTORMS OR AN OUTFLOW BOUNDARY. THE LATEST HRRR, NMM AND WRF MODELS ALL SUPPORT THIS. THIS TYPE OF STORM MOVEMENT INTO LAS VEGAS IN THE PAST (A.K.A THE JULY 18TH 1994 HILTON SIGN THUNDERSTORM AND MORE RECENTLY JULY 19TH OF THIS YEAR) HAS SUPPORTED TYPICALLY MID TO LATE EVENING THUNDERSTORMS THAT CAN PACK A PUNCH AS THEY PICK UP MOMENTUM DROPPING OFF THE HIGHER TERRAIN TO THE NORTHEAST. WE SHALL SEE WHAT HAPPENS AS THIS EVENING PROGRESSES BUT FOR NOW I HAVE INCREASED POPS THIS EVENING FROM LAS VEGAS UP TOWARD MESQUITE TO ACCOUNT FOR THE MODEL TRENDS. THE MID/UPPER LEVEL LOW IS FORECAST TO MOVE VERY SLOWLY TO THE EAST AND EVENTUALLY NORTHEAST TONIGHT INTO TUESDAY TRAVELING TOWARD NORTHERN MOHAVE COUNTY. AS A RESULT, SHOWERS AND THUNDERSTORMS WILL CONTINUE IN THE FORECAST MAINLY NEAR THE LOW. SOME AREAS MAY SEE A BREAK TONIGHT IF THEY GET WORKED OVER THIS EVENING, THOUGH A LOT OF MOISTURE IS SHOWN TO LINGER SO CLOUD COVER MAY NOT DEVELOP TOO MANY BREAKS. FOR TUESDAY, THE BEST CONVERGENCE IS SHOWN TO BE OVER CLARK COUNTY WHICH WOULD ALSO CREATE AN UPSLOPE FLOW OVER THE SPRING MOUNTAINS. THIS IS ALSO THE AREA IN THE NORTHWEST QUADRANT OF THE LOW, WHICH HAS BEEN THE HOT SPOT FOR CONVECTION THE PAST TWO DAYS. I DID NOT ISSUE ANY FLASH FLOOD WATCHES FOR NOW, BUT GIVEN THE CARPENTER 1 FIRE BURN AREA BEING SO SENSITIVE, IT MAY BE A CONSIDERATION WITH THE NEXT PACKAGE OR SO. OTHERWISE MOHAVE AND LINCOLN COUNTIES SHOULD SEE THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS AND HERE AS WELL THE RISK FOR FLASH FLOODING WILL EXIST WITH SOME STORMS. BASED ON THE LATEST WRF, SREF AND GFS I ALSO INCREASED POPS A LITTLE BIT FURTHER WEST OVER CENTRAL NYE COUNTY. TEMPS ARE A TOUGH CALL BUT LOOK TO STAY BELOW NORMAL ESPECIALLY OVER EASTERN SECTIONS. FROM TUESDAY NIGHT INTO WEDNESDAY, THE LOW IS FORECAST TO DRIFT NORTH OR EVEN NORTHWEST TOWARD SOUTHEASTERN NEVADA AND SOUTHWEST UTAH. THIS WILL FOCUS THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS OVER LINCOLN, CLARK AND MOHAVE COUNTIES, HOWEVER A LOT OF MID-LEVEL MOISTURE IS SHOWN TO WRAP AROUND THE BACK SIDE OF THE LOW SO WE HAVE CARRIED A CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE AREA. FLASH FLOODING WILL AGAIN BE THE MAIN THREAT. TEMPS AGAIN SHOULD REMAIN BELOW NORMAL ESPECIALLY IN THE EAST. THE LOW IS FORECAST TO DRIFT NORTH TOWARD ELY WEDNESDAY NIGHT INTO THURSDAY NIGHT. THIS WILL STILL ALLOW FOR SHOWERS AND THUNDERSTORMS TO LINGER ESPECIALLY ACROSS LINCOLN COUNTY AND TO A LESSER EXTENT CLARK, MOHAVE AND CENTRAL NYE COUNTIES. I DID INCREASE POPS IN THESE AREAS GIVEN THE BETTER MODEL CONSENSUS WITH THE PLACEMENT OF THE LOW. DRIER AND MORE STABLE AIR IS SHOWN TO PUSH IN FROM THE SOUTHWEST WHICH SHOULD HELP TO TRIM BACK ON THE PROSPECTS FOR CONVECTION OVER THE SOUTHWEST CWFA SIGNIFICANTLY. .LONG TERM...A MID/UPPER LEVEL RIDGE IS FORECAST TO BUILD INTO CALIFORNIA FROM THE EASTERN PACIFIC THURSDAY NIGHT INTO FRIDAY AND FINALLY PUSH THE PESKY LOW OFF TO THE EAST. THIS RIDGE WILL BRING DRIER AND MORE STABLE AIR WITH TO ALL AREAS AND ALSO ALLOW FOR A WARMING TREND AS WELL AS A RETURN TO SUNNIER CONDITIONS. BASED ON GFS BUFR FORECAST SOUNDINGS AS WELL AS THE LATEST STATISTICAL GUIDANCE I WENT AHEAD AND INCREASED HIGH TEMPS FROM FRIDAY THROUGH NEXT WEEKEND. TRIPLE DIGITS ARE NOT OUT OF THE QUESTION AGAIN IN VEGAS. THIS WOULD BE THE FIRST DRY WEEKEND IN A MONTH OR MORE EXACTLY SINCE AUGUST 10TH AND 11TH FOR LAS VEGAS. && .AVIATION...FOR MCCARRAN...THE MAIN CONCERN FOR THIS EVENING WILL BE IF ANY SHRA/TSRA APPROACH THE AIRPORT. THE STEERING FLOW FROM STORMS IS FROM THE NORTHEAST AND THERE IS DECENT POTENTIAL FOR ACTIVITY TO DRIFT INTO THE AIRPORT FROM THAT DIRECTION ESPECIALLY FROM 03Z THROUGH 08Z TUESDAY WHICH WOULD BRING GUSTY AND ERRATIC WINDS AS WELL AS REDUCED CIGS/VSBY IMPACTING CONFIGURATIONS. DEPENDING ON WHAT HAPPENS IN THAT TIME FRAME, WINDS MAY BE ERRATIC AT TIMES, OTHERWISE THEY SHOULD FAVOR TYPICAL DIURNAL DIRECTIONS THROUGH TUESDAY MORNING. SHRA/TSRA ARE POSSIBLE AGAIN ON TUESDAY AT ANYTIME...ESPECIALLY AFTER 18Z. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SHRA/TSRA WILL CONTINUE ACROSS THE AREA ESPECIALLY THROUGH 08Z TUESDAY. ACTIVITY SHOULD BE GREATEST IN MOHAVE, LINCOLN, CLARK AND EASTERN SAN BERNARDINO COUNTIES. ON TUESDAY, SHRA/TSRA ARE EXPECTED ESPECIALLY AFTER 18Z ACROSS MOHAVE, LINCOLN AND CLARK COUNTIES. GUSTY AND ERRATIC WINDS AS WELL AS REDUCED CIGS AND VSBY WILL ALL BE ISSUES IN AND NEAR ANY SHRA/TSRA. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && STACHELSKI FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Sep 9, 4:34 AM MST, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 434 AM PDT MON SEP 9 2013 AZZ001>003-036-CAZ519>527-NVZ014>022-100700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 434 AM PDT MON SEP 9 2013 /434 AM MST MON SEP 9 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY. HEAVY RAIN AND ISOLATED FLASH FLOODING WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE THROUGH WEDNESDAY...THEN A GRADUAL DRYING TREND FROM SOUTHWEST TO NORTHEAST IS EXPECTED THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MORGAN
In the hours before
Local storm report, Sep 9, 10:55 AM MST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1055 AM PDT MON SEP 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST 1 SSE BJY TOWER (NTS A1 37.06N 116.05W
09/08/2013 M67.00 MPH NYE NV MESONET
0506 PM FLASH FLOOD 13 SE KEELER 36.33N 117.71W
09/08/2013 INYO CA LAW ENFORCEMENT
WATER AND DEBRIS COVERED HIGHWAY 190 BETWEEN SALINE
VALLEY ROAD AND PANAMINT SPRINGS.
0530 PM FLASH FLOOD 3 SE FURNACE CREEK 36.42N 116.81W
09/08/2013 INYO CA PARK/FOREST SRVC
THE NATIONAL PARK SERVICE REPORTED A FEW INCHES OF WATER
AND MUD CROSSED HIGHWAY 190 NEAR ZABRISKIE POINT. WATER
CROSSED HIGHWAY 190 AS FAR AWAY AS NEAR THE FURNACE CREEK
INN.
0552 PM FLASH FLOOD 3 E PANAMINT SPRINGS 36.34N 117.42W
09/08/2013 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTED SEVERAL VEHICLES STUCK
IN FLOODWATERS AT HIGHWAY 190 AND PANAMINT VALLEY ROAD
DUE TO MUD AND ROCKS ON THE ROAD. AT 619 PM ONE MILE OF
THE ROADWAY WAS REPORTED WASHED OUT WITH DEBRIS AND
ROCKS.
0700 PM FLASH FLOOD 20 NNW STOVEPIPE WELLS 36.87N 117.28W
09/08/2013 INYO CA PARK/FOREST SRVC
THE NATIONAL PARK SERVICE REPORTED MUD WASHED ACROSS
SCOTTYS CASTLE ROAD. THE EVENT TIME IS AN ESTIMATE.
0715 PM FLASH FLOOD 9 E PANAMINT SPRINGS 36.35N 117.30W
09/08/2013 INYO CA LAW ENFORCEMENT
CHP REPORTS THAT A DEATH VALLEY PARK SERVICE UNIT STOPPED
AT MILE MARKER 65 ON STATE ROUTE 190 FOR LARGE BOULDERS
IN THE ROADWAY.
0730 PM FLASH FLOOD 2 NNE TRONA 35.79N 117.36W
09/08/2013 SAN BERNARDINO CA NEWSPAPER
SEVERAL HOMES WERE FLOODED IN THE PIONEER POINT AREA OF
TRONA.
0730 PM FLASH FLOOD 4 NNW SQUAW SPRINGS RAW 35.42N 117.58W
09/08/2013 SAN BERNARDINO CA LAW ENFORCEMENT
A FEW INCHES OF WATER ALONG WITH SMALL ROCKS AND SOME MUD
CROSSED TRONA ROAD BETWEEN RED MOUNTAIN AND WAGON WHEEL.
HAIL UP A HALF INCH IN DIAMETER ALSO FELL.
0730 PM FLASH FLOOD 4 NNE TRONA 35.82N 117.34W
09/08/2013 INYO CA LAW ENFORCEMENT
TRONA WILDROSE ROAD WAS REPORTED CLOSED BY THE TRONA
AIRPORT ACCORDING TO THE INYO COUNTY SHERIFF. THE EVENT
TIME IS AN ESTIMATE.
&&
SUMMARY OF REPORTS FROM AROUND THE AREA ON SUNDAY.
VEF STAFFLocal storm report, Sep 9, 2:08 PM MST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
208 PM PDT MON SEP 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 2 SW KINGMAN 35.19N 114.06W
09/09/2013 MOHAVE AZ TRAINED SPOTTER
SPOTTER IN KINGMAN REPORTS ONE FOOT OF WATER MOVING
ACROSS BEALE STREET NEAR FIRST STREET.
&&
CSTUMPFLocal storm report, Sep 9, 2:41 PM MST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
241 PM PDT MON SEP 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM FLASH FLOOD 7 NNW NEW KINGMAN-BUTLE 35.36N 114.05W
09/09/2013 MOHAVE AZ TRAINED SPOTTER
SPOTTER REPORTS WATER WITH MUD MOVING ACROSS MULTIPLE LOW
WATER CROSSINGS ALONG STOCKTON HILL ROAD.
&&
CSTUMPFLocal storm report, Sep 9, 3:05 PM MST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
305 PM PDT MON SEP 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM FLASH FLOOD 2 NW NEW KINGMAN-BUTLER 35.29N 114.06W
09/09/2013 MOHAVE AZ LAW ENFORCEMENT
STOCKTON HILL ROAD HAS BEEN CLOSED AT BULL MOUNTAIN ROAD
DUE TO FLOODING.
&&
CSTUMPFThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 1:00 PM MST | Flash Flood Warning | VEF | Mohave | 2 hr |
| Sep 9, 1:22 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 9, 2:48 PM MST | Areal Flood Advisory | VEF | Mohave | 3 hr |
| Sep 9, 3:25 PM MST | Flash Flood Warning | VEF | Mohave | 2 hr |
| Sep 9, 4:52 PM MST | Flash Flood Warning | VEF | Mohave | 113 min |
Nearby
Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.